Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
User01

New Acne.org Moisturizer

I have been on the regime for a few years now, and I used the new acne.org moisturizer for the first time a few days ago. About one or two days after using the new moisturizer, I had numerous small pimples. Does the licochalcone in the new moisturizer cause purging? What could have caused this? Any and all comments are appreciated.

Thanks

Share this post


Link to post
Share on other sites
Just curious - what is purging?

Basically, purging is where imperfections that were beneath the skin come to the surface. Someone else may be able to explain it better, but I hope that I am being clear.

Anyone have any comments about the new moisturizer?

Share this post


Link to post
Share on other sites
Anyone have any comments about the new moisturizer?

I don't like it at all. I have tried it and it just does not moisturize well at all. It has caused several problems with my skin after using it for a month: extreme dryness, flakes, breakouts... And that was with TONs of Jojoba oil. I never has this problem before either.

I have gone back to the old moisturizer for now because I know it worked for me. However with the small travel bottles it is extremely expensive to use now. I hope that they bring back the larger bottles for the old formula moisturizer.

Share this post


Link to post
Share on other sites

Thank you for your input. Does anyone else have any comments? Has the new moisturizer made anyone else breakout or become flaky?

Share this post


Link to post
Share on other sites

The old moisturizer did not do well for my skin, so I am definitely not touching the new stuff. It just didn't moisturize enough for me... and it burned!

Share this post


Link to post
Share on other sites

The new moisturizer has caused skin irritation and redness that has lasted nearly two days now after using it for the first time.

Very disappointed - the old stuff seemed perfect.

I guess I'm going to have to find some alternative, as I still want to use the cleanser and treatment.

Share this post


Link to post
Share on other sites

I am new to the regimen (2-3 weeks) so I can't comment on the old moisturizer. And I know that the first few weeks or months are expected to be rough, so I can't comment on the effectiveness of the new moisturizer.

However, I can definitely say that the yellow-tinted moisturizer is making my skin yellow-tinted. The BP is currently making my skin red, understandable. But the moisturizer is adding so much yellow color that the end result is very Oompa Loompa-esque.

Since I am new to the regimen, I have been trying to follow everything letter perfect, but the only way I can find to help this yellow-ness is to use only half of the recommended amount of moisturizer. But I really need all the moisture I can get at this point, because my face is so dry and itchy!

Does anyone else have this yellow problem? Any suggestions?

Share this post


Link to post
Share on other sites
I am new to the regimen (2-3 weeks) so I can't comment on the old moisturizer. And I know that the first few weeks or months are expected to be rough, so I can't comment on the effectiveness of the new moisturizer.

However, I can definitely say that the yellow-tinted moisturizer is making my skin yellow-tinted. The BP is currently making my skin red, understandable. But the moisturizer is adding so much yellow color that the end result is very Oompa Loompa-esque.

Since I am new to the regimen, I have been trying to follow everything letter perfect, but the only way I can find to help this yellow-ness is to use only half of the recommended amount of moisturizer. But I really need all the moisture I can get at this point, because my face is so dry and itchy!

Does anyone else have this yellow problem? Any suggestions?

i really liked the Old Moisturizer and this NEW One is a Huge EPIC FAIL!! :evil:

Share this post


Link to post
Share on other sites

For those of you who don't know, a LOT of people were complaining about the old moisturizer. It turned them red, burned, made them shiny, and didn't hydrate. So Dan reformulated it to eliminate all of these problems.

I really didn't like the old moisturizer either. It burned and turned me red alright. But I'm pretty sure it was because of the high amount of glycerin. For some reason glycerin really reacts with BP and irritates some people's skin really bad. Like me. Even cetaphil can turn me red for a short while, and it's high in glycerin also. Notice the new DKR moisturizer is FREE of glycerin.

Because I'm extremely cheap, Im only using the new DKR during the day under a layer of Olay to get the calming benefits of licocalcone and some extra moisture. So all I can really say is that it doesn't turn me red. But then again Olay's Zinc Oxide also helps with this. I really cannot judge the new moisturizer on it's own.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×